# SDR FDEA202010072425

- Difficulty date: October 7, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 89,904 hours, 18,975 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017501
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSPECTION ON NOSE LANDING GEAR LEFT HAND TRUNNION FITTING EXISTING TRIMMED OUT AREA APPROXIMATELY STATION 595 FOUND CRACK APPROXIMATELY 0.2".  NOSE LANDING GEAR LEFT HAND TRUNNION FITTING EXISTING TRIMMED OUT AREA APPROXIMATELY STATION 595 CRACKED AREA CARRIED OUT REPAIR, AS PER SRM 53-10-14 FIGURE 202 REPAIR 2.  REPAIR CLASSIFIED AS MAJOR, PER GMM 6-2-100.   REPAIRED AREA REQUIRES INITIAL INSPECTION AT 1,500 FLIGHT CYCLE WITH REPETITIVE INSPECTION AT EVERY 1,500 FLIGHT CYCLE, AS PER SRM 53-10-14-2R TABLE 201 REPAIR 202/REPAIR 2.
